Amlodipine and swollen feet

Common Questions and Answers about Amlodipine and swollen feet

norvasc

He also takes lisinopril (40mg), and Metropolol (25mg). His feet have swollen up terribly. Could it be from the Amlodipine?
You are correct, swollen feet and ankles are common side effects of Amlodipine, however usually it affects both, not just one so you should mention it to your doctor. You should also as about switching to another class of drugs to see if it improves your condition as there are many choices. I started on HP meds 6 years ago.
Did you ever figure out what the issue is? I also have swollen ankles, feet, and lower legs too. My doctor is sending me to neurology. It's so bad sometimes I can't walk well and I pull muscles/tendons. It can also be very painful. I don't have the red splotches or numb spots that you describe. Like you, I watch my sodium, don't sit or stand for too long, and have had all the blood tests I should. I don't have lupus, fibromyalgia, lyme disease or any other of a host of things.
However, it also meets the description of Raynaud’s phenomenon in Goldman’s Textbook of Medicine and this is consistent with your statement that your “hands and feet also get very cold” and also with your experience of urticaria. More from Goldman's Textbook: The signs of Raynaud's phenomenon may include pallor, cyanosis, and rubor. The triphasic color response occurs in 4 to 65% of patients.
Abnormal buildup of fluid in the ankles, feet, and legs is called edema. swelling may affect both legs and may include the calves or even the thighs. Because of the effect of gravity, swelling is particularly noticeable in the lower part of the body. The Causes Foot, leg, and ankle swelling is common with the following Being overweight, Blood clot in the leg, Increased age, Leg infection, Veins in the legs that cannot properly pump blood back to the heart.
When you take a drug and have an unexplained symptom/s, look at the side effects. It is common to be taking one or more prescription drug due to the side effects of the original drug. The newest warning out for PPI's such as Nexium is magnesium deficiency.
My extremities will get cold when it's cold but then sometimes, and not always, when they warm up they do go bright red, hands and feet. It feels as though I have a fever. Then they will burn. In my hands I tend to massage the fingers thinking it will help but actually when I do that I can feel the burning even more. I was tested as well and had normal vascular tests for Raynaud's. You can have EM as a primary with no secondary disease.
I have been to about 30 doctors- including ENT's allergists, neurologists, chiropracters, opthamologists. psychologists, dentists and everything else u can think of. All CT scans, MRI of brain and blood work keep coming back clean and ok. Nothing I try seems to work. There was a period of time about 3 and a half years ago that the symptoms lifted for about 4 months and then it returned full force.
of Metoprolol twice a day and 5 mg. of Amlodipine Vesylata twice a day. My blood pressure has consistently been very high at night, rather high in the morning, and low in the middle of the day which I understand is not normal. It had come down, e.g. 160/78, pulse 40 at 10:00 a.m. 121/68, pulse 68 at 3:00 p.m. 170/77, pulse 43 at 11:00 p.m. However, my feet were swollen, so one day only I took a half dose. Since then, about a week ago, it has remained high at night.
Over the course of theast four years, I struggle with severely cold hands and feet that feel as though they are burning they are so cold, and then when warmed, they feel extremely hot and swollen. I also now wake with swollen hands and feet. My joints in all my fingers ache during flare ups as well as my feet and elbows, wrists and knees.
Everyday he started to retain fluid now his legs and feet are sooo swollen I started giving him the Amlodipine this am cause we're not able to get him a Dr's appointment til next week. Last week I really thought this was it -are they not telling us something or do you think he still has time for treatment and or a transplant? Thanks Brendi-PS Any wonder cure for gas beside excercise?? He's blowing up more & more everyday .
that evening about 2 hours after dinner I was very relaxed watching TV when there started extreme breathlessness, exhaustion, dizziness and very cold legs despite sitting by a log fire in a warm room. The feet were slightly swollen and the blood glucose was ok but the breathlessness came and went in waves for about 10 hours. The pulse was weak but I think it was about 72.
The feet were slightly swollen and the blood glucose was ok but the breathlessness came and went in waves for about 10 hours. The pulse was weak but I think it was about 72. After this I was tired, cold, hyperglycemic, sometimes slightly breathless and had a poor exercise ability for about a week. There were another 2 episodes like this but the last in January had severe breathlessness, blood pressure of 184/91 and an irregular pulse of ~98.
His elbow joint still looks swollen but it has softened up some and is smaller. As for the kidneys we wont know for sure until we do more blood work, but he doesn't drink so much water now and that is a good sign. I add blood root to Bears tea because he has cancer. You would only have to give your dog the tea. You can find it at www.plantcures.com click on the left on all products clinically tested then click on cancer on the left then scroll down to ojibwa tea.
To try and correct this, I've started taking a multi vitamin, b12, magnesium, potasium, and calcium with d. I've been stretching my legs and feet, and bought new tennis shoes with better arch support. I go to the Dr. tomorrow, I'll update if any of this works.
Asthma - very mild, Advair keeps any symptoms from occurring High blood pressure - I may not be the healthiest woman in the world, but even on amlodipine and water pills my bp can't seem to get any lower than 120/80. Facial pain - most recent symptom, first happened just this past Monday night. It felt like someone punched me in the nose. I went to an ENT this past Tuesday.
The doctors took me off the Lysinipril combo pill, the amlodipine and put me on Lysinipril only as well as simvastatin and now three weeks later they have me on 81mg asprin. Bleeding is what casued the headache per MDs but it also caused my brain to move 2mm to the left.
MedHelp Health Answers